# SDR DHL2002365004

- Difficulty date: March 27, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Part number: NSA93203301
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR LIGHT ILLUMINATED ON MWP WITHOUT ANY DOOR LIGHT ILLUMINATED ON THE ANNUNCIATOR PANEL PRESSURIZATION WAS NORMAL.  REPLACED FORWARD LOWER CARGO DOOR LIMIT SWITCH 16WS.  OPS CHECK GOOD AS PER A300 MM 52-71-00.
